# SDR 2008UALA01755

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

1L DOOR EXT EMERGENCY SLIDE LIGHT INOP STA 385 AND AISLE EXIT SIGN FWD SIDE, FWD OF S LAV INOP STA 535.  SUPPLEMENTAL DATA UPDATE, REMOVED AND REPLACED BLOWN FUSE ON EMERGENCY LIGHTS POWER SUPPLY M731.  OP CHK'D GOOD.
